MAUDE Adverse Event Report: NEVRO CORPORATION SENZA; NEVRO SENZA

NEVRO CORPORATION SENZA; NEVRO SENZA
Model Number MADP2008-25B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was explanted but was not returned.The manufacturing and sterilization records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that a patient had acquired an infection at the lead incision site.The wound was packed with silver and the patient was prescribed oral antibiotics.There have been no further reports of complications.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORPORATION
1800 bridge parkway
redwood city CA 94065
MDR Report Key7217597
Report Number3008514029-2018-00099
Device Sequence Number13710246
Product Code LGW
UDI-Device Identifier00813426020107
UDI-Public00813426020107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/04/2019
Device Model NumberMADP2008-25B
Device Catalogue NumberMADP2008-25B
Device Lot Number9436683
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR